MathSciNet Relay Station
MathSciNet bibliographic data
MR1199717 (93j:49006) 49J24 (49K24)
Mamedov, M. A. Turnpike theorems in continuous systems with integral functionals. (Russian) Dokl. Akad. Nauk 323 (1992), no. 5, 830--833; translation in Russian Acad. Sci. Dokl. Math. 45 (1992), no. 2, 432–435 (1993)
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement